II. Causes: Medications associated with Hypothyroidism

  1. Inorganic iodine
  2. Iodide
  3. Amiodarone
  4. Cyanates
  5. Lithium

III. Causes: Medications associated with Hyperthyroidism

  1. Excess Thyroid hormone intake
  2. Excess Iodine exposure
    1. Dietary Iodine
    2. Radiocontrast Material (contains iodine)
    3. Amiodarone (contains 37% iodine)

IV. Causes: Medications causing Thyroiditis

Images: Related links to external sites (from Google)

Ontology: Drug-induced thyroiditis (C0342179)

Concepts Pathologic Function (T046)
ICD10 E06.4
SnomedCT 237539004
German Arzneimittelinduzierte Thyreoiditis
Korean 약물 유발성 갑상샘염
English Drug-induced thyroiditis, Drug-induced thyroiditis (disorder), drug; thyroiditis, thyroiditis; drug-induced
Dutch geneesmiddel; thyroïditis, thyroïditis; door geneesmiddel, Door geneesmiddel veroorzaakte thyroïditis
Spanish tiroiditis farmacógena (trastorno), tiroiditis farmacógena, tiroiditis medicamentosa (trastorno), tiroiditis medicamentosa